# SDR ASAA2024041849840

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727i-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL IS CORRODED @ STA727I+14 TO STA827. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT L/H TRANSITION PANEL @ STA 727I +14 TO STA 827 IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG. THICKNESS: .040 IAW B737-800 SRM 53-60-53-IO-2. 100% MAT LOSS AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5    DOT REMOVED.
